Alert archive / New Jersey / Coastal Flood Advisories in 2014

Coastal Flood Advisory 3, NWS Philadelphia/Mount Holly

March 30, 2014Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Mar 30, 2014, 8:16 PM EDT for Monmouth County, Ocean County, New Jersey. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 8:16 PM EDT (00:16 UTC)
Expired
Mar 30, 2014, 11:00 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 23 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
421 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
434 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Mar 30, 6:39 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 30, 6:39 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT SUN MAR 30 2014

.SYNOPSIS...
A LOW PRESSURE SYSTEM EAST OF NEW JERSEY WILL DRIFT SLOWLY OFFSHORE
TONIGHT. A HIGH PRESSURE SYSTEM WILL THEN BUILD IN FOR MONDAY NIGHT
AND TUESDAY. ANOTHER LOW PRESSURE SYSTEM WILL TRACK THROUGH THE
GREAT LAKES AND EASTERN CANADA WITH ITS ASSOCIATED COLD FRONT
PASSING ACROSS THE AREA EARLY WEDNESDAY. THE FRONT IS THEN FORECAST
TO STALL JUST SOUTH OF THE AREA THE REST OF THE WORK WEEK. ANOTHER
LOW PRESSURE SYSTEM EMERGING FROM THE ROCKIES SHOULD THEN MOVE
THROUGH THE GREAT LAKES ON SATURDAY WITH ITS COLD FRONT PASSING
THROUGH THE REGION LATER THAT DAY. A HIGH PRESSURE SYSTEM SHOULD
THEN START BUILDING EAST ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
DECIDED TO EXPAND THE WSW A SET OF COUNTIES EASTWARD. A BAND OF
PCPN IS MOVING WEST INTO A COOLING LOWER LAYER ACROSS NE PA INTO
NE MD. SCATTERED REPORTS OF SLEET AND ACCUMULATING SNOW OVER
HIGHER ELEVATIONS AND CECIL MD.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
N MONDAY, THE MID-LEVEL AND SURFACE LOWS WILL PULL OUT TO SEA, AND
PRECIPITATION CHANCES WILL DIMINISH AFTER DAYBREAK. ALL
PRECIPITATION CHANCES ARE EXPECTED TO BE OVER WITH BY MID-LATE
MORNING. SKIES WILL CLEAR OUT THROUGH THE DAY, ALLOWING
TEMPERATURES TO WARM CLOSE TO NORMAL. MONDAY WILL CONTINUE TO BE A
BREEZY DAY, WITH GUSTS AT LEAST 25-30 MPH.

A BLEND OF MAV/MET MOS, MOS GUIDE, AND ECMWF WAS USED FOR DAYTIME
HIGHS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE GFS INITIALIZATION LOOKED BETTER AT MOST LEVELS THAN THE
WRF-NMMB. WHILE THEY ARE FAIRLY CLOSE AT THE START OF THE LONG TERM,
THEY DO DEPART WITH WED'S SOLUTION WHERE WE WILL SIDE WITH THE
HEMISPHERIC MODELS. THE LONG TERM HAS A VERY WELCOME TO APRIL LOOK
TO IT WITH A STALLING FRONT AND NOT TOO MANY DRY DAYS. THE
BIGGEST CHANGE FROM YESTERDAY IS A MORE ACTIVE FRONTAL BOUNDARY
WHICH HAS ADDED WEDNESDAY TO THE WET MIXTURE.

MONDAY NIGHT LOOKS TO BE THE BEST RADIATIONAL COOLING NIGHT OF THE
WEEK AS HIGH PRESSURE PASSES ACROSS OUR CWA AND THE RIDGE AXIS IS
STILL TO OUR WEST KEEPING SKIES GENERALLY CLEAR. MIN TEMPS SIDED
TOWARD THE LOWER STAT GUIDANCE.

ON TUESDAY THE MODELS ARE PASSING A SHORT WAVE THROUGH THE RIDGING.
NET EFFECT WOULD BE SOME MID OR MORE LIKELY HIGH LEVEL CLOUDINESS
DURING THE DAY. THE APPROACHING COLD FRONT IS STILL TOO FAR WEST TO
TRIGGER ANY PCPN IN OUR CWA. THERE IS A NICE REBOUND AT 850MB WITH
TEMPS, WITH 925MB TEMPS LAGGING. POTENTIAL FOR MID 60S FROM THE FALL
LINE SEWD AWAY FROM THE COAST. GIVEN SOME CLOUDS, THE ONLY LOCATIONS
WE WENT THAT HIGH WAS INLAND WITHIN DELMARVA. LOOKS LIKE A SEA
BREEZE WILL DEVELOP SO, SOME UNCERTAINTY ABOUT IMMEDIATE COASTAL
AREA HIGH TEMPS. OVERALL WE WERE HIGHER THAN STAT GUIDANCE.

ON TUESDAY NIGHT, WHILE THERE WILL BE INSTABILITY ALOFT, MOISTURE
BELOW 700MB IS FORECAST TO BE LACKING. THE LOW CHANCE FOR SHOWERS
WAS RECONFIGURED MORE TOWARD THE WESTERN PART OF OUR CWA GIVEN THEY
WOULD HAVE THE BEST CHANCE TO HAVE PCPN REACH THEM BEFORE
DISSIPATING. MIN TEMPS,  WEST ESPECIALLY, ABOVE STAT GUIDANCE
BANKING ON MORE CLOUDS EARLY.

WEDNESDAY HAS TAKEN A TURN FOR THE WETTER VS YESTERDAY'S MODEL RUNS.
WITH THE FRONT SLOWING DOWN AND HIGH PRESSURE MORE GEOGRAPHICALLY
DISPLACED, AN IMPULSE FROM THE ARKLATEX IS ABLE TO PASS ACROSS OUR
CWA POSSIBLY PRODUCING SOME SHOWERS. THERE ARE STILL GEOGRAPHICAL (N
VS S) AND SOME TIMING DIFFERENCES (WED DAY VS WED NGT), SO FOR NOW
WE WERE RATHER GENERIC IN ADDING A CHANCE OF SHOWERS.

WEDNESDAY NIGHT GOING WITH THE MAJORITY MODELING SOLUTION, WE HAVE A
RELATIVELY LULL (LOWER) CHANCE FOR SHOWERS. CHANCES THEN INCREASE
AGAIN THURSDAY AS A WARM FRONT APPROACHES OUR AREA PEAKING ON
THURSDAY NIGHT SOUTH WITH LOWER POPS ON FRIDAY. TIMING CONFIDENCE IS
LOW TO MODERATE. GIVEN THE FRONTAL BOUNDARY LOCATION MAX TEMP
CONFIDENCE IN PARTICULAR IS LESS THAN AVERAGE.

THE TIMING ON THE COLD FRONTAL INDUCED PCPN IS STILL CENTERED ON
FRIDAY NIGHT WHEN OUR POPS INCREASE AGAIN. THE MODELS ARE SHOWING
ENOUGH INSTABILITY FOR THUNDER, BUT WANT TO SEE MORE TIMING
CONTINUITY BEFORE ADDING. THE MENTION OF POPS FOR SATURDAY IS A
COMPROMISE BETWEEN THE SLOWER GFS/CAN GGEM AND ECMWF TIMING AS TO
HOW QUICKLY WILL THE FRONT MOVE OFFSHORE. THEN MAYBE SUNDAY WE CAN
FINALLY HAVE A DRY WEEKEND DAY, WELL AT LEAST WE WILL START OUR
FORECAST FOR SUNDAY THAT WAY.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A RETURN TO IFR EXPECTED FOR A PERIOD THIS EVENING AS PERIODS OF
LIGHT TO MODERATE RAIN, WITH BRIEF PERIODS OF HEAVY RAIN CONTINUE
TO AFFECT THE TAF SITES. AN IMPROVEMENT TO MVFR IS EXPECTED FOR
THE TAF SITES OVERNIGHT, WITH AN EVENTUAL IMPROVEMENT TO VFR
MONDAY MORNING.

NORTHERLY WINDS WILL CONTINUE TO BE GUSTY THIS AFTERNOON AND BECOME
MORE NORTHWESTERLY LATER THIS EVENING AND CONTINUE INTO MONDAY.
WINDS COULD GUST 25-30 KNOTS AT TIMES TONIGHT INTO MONDAY.

OUTLOOK...
MON NIGHT THROUGH TUESDAY...VFR. HIGH CONFIDENCE.

TUESDAY NIGHT AND WEDNESDAY...MVFR POSSIBLE AT TIMES AS A SLOWLY
STALLING COLD FRONT WITH SHOWERS MOVES THROUGH THE REGION.

WEDNESDAY NIGHT THROUGH FRIDAY...A FRONTAL BOUNDARY IS FORECAST TO
STALL NEAR THE AREA WITH WAVES OF LOW PRESSURE ALONG IT. THIS WOULD
GIVE US PERIODS OF MVFR TO IFR CONDITIONS, MOST LIKELY TIMES ARE
THURSDAY NIGHT INTO FRIDAY.

&&

.MARINE...
A GALE WARNING HAS BEEN ISSUED FOR MOST OF THE ATLANTIC COASTAL
WATERS AND DELAWARE BAY STARTING AT 8 PM TONIGHT. THE ONLY ZONE LEFT
OUT OF THE GALE WARNING IS THE SANDY HOOD TO MANASQUAN ZONE AS
CONFIDENCE ON GALE FORCE GUSTS ACROSS THE NORTHERN WATERS IS LOWER.
35-40 KNOTS WINDS ARE FORECAST AROUND 2,000 FEET THROUGH THE
OVERNIGHT HOURS INTO THE MORNING HOURS MONDAY, AND ARE EXPECTED TO
CREATE GALE FORCE GUSTS. THE WINDS WILL DROP BACK BELOW GALE FORCE
MONDAY MORNING, BUT LIKELY REMAIN SMALL CRAFT ADVISORY LEVELS. SEAS
WILL REMAIN ELEVATE THROUGH AT LEAST MONDAY.

OUTLOOK...
MONDAY NIGHT...SUB SCA CONDITIONS ON DELAWARE BAY.  SEAS MIGHT STILL
BE AT OR ABOVE SCA CRITERIA ON THE OCEAN. CHANCES DECREASE AS THE
NIGHT PROGRESSES.

TUESDAY THROUGH THURSDAY NIGHT...SUB SMALL CRAFT ADVISORY CONDITIONS
EXPECTED WITH A RELATIVELY WEAK PRESSURE PATTERN.

FRIDAY...THERE IS AN INCREASING CHANCE FOR SMALL CRAFT ADVISORY
CONDITIONS AS WE PROGRESS THROUGH FRIDAY AND NIGHT AS THE GRADIENT
BETWEEN AN APPROACHING FRONT AND A HIGH PRESSURE SYSTEM OVER NEW
ENGLAND TIGHTENS.

&&

.HYDROLOGY...
A FLOOD WARNING IS IN EFFECT FOR THE MILLSTONE RIVER AT BLACKWELLS
MILLS AS THAT RIVER IS EXPECTED TO CONTINUE IT/S RISE TO A FOOT OR
SO ABOVE FLOOD STAGE BEFORE CRESTING LATE TONIGHT. NEAR BANKFULL
RISES ARE EXPECTED ON LOWER PORTIONS OF THE PASSAIC RIVER OVER THE
NEXT 1 TO 2 DAYS, WITH MINOR FLOODING POSSIBLE. WE WILL CONTINUE TO
MONITOR THE SITUATION AND FLOOD WARNINGS WILL BE ISSUED IF
WARRANTED.

MOST SMALLER STREAMS IN THE AREA HAVE RESPONDED WITH MODERATE RISES
FROM THE 2 TO 3 INCHES OF RAIN THAT HAS FALLEN SINCE SATURDAY. BASED
ON OBSERVED GAGE RESPONSE, IT APPEARS THIS RAIN HAS FULLY SATISFIED
BASIN MOISTURE DEFICIENCIES SINCE EVERY AREA OF RAIN THAT NOW MOVES
OVER THE SMALL WATERSHED BASINS INDUCES AN IMPRESSIVE RESPONSE AT
THE ASSOCIATED GAGE.

AN AREA OF IMPRESSIVE RAIN IN SOUTHERN NEW JERSEY WILL BE MOVING
NORTHWEST INTO THE PHILA METRO AREA THROUGH THE EARLY EVENING HOURS.
SOME OF THIS RAIN MAY BE HEAVY ENOUGH TO CAUSE URBAN AND SMALL
STREAM FLOODING, AND ADVISORIES WILL BE ISSUED AS NECESSARY. THE
FLOOD WATCH THEREFORE REMAINS IN EFFECT THROUGH 2 AM MONDAY.

THE MAIN STEM DELAWARE RIVER, AS WELL AS THE LEHIGH AND SCHUYLKILL
RIVERS, WILL EXPERIENCE RISES OVER THE NEXT DAY OR SO IN THE 2 TO 4
FOOT RANGE, BUT CREST LEVELS ARE EXPECTED TO REMAIN UNDER
THREE-QUARTERS BANKFULL.

THE LOWER SUSQUEHANNA RIVER WILL EXPERIENCE UP TO A THREE-QUARTER
BANKFULL RISE OVER THE NEXT FEW DAYS, AND THIS RISE WILL THEN WORK
ITS WAY DOWN TO THE SHORES OF BOTH CECIL AND HARFORD COUNTIES.
RESIDENTS OF CECIL AND HARFORD COUNTY WILL SEE THIS RISE BY MID WEEK
BUT ANY FLOODING THAT MIGHT OCCUR SHOULD BE CONFINED TO THE
LOW-LYING AREAS NEAR THE RIVER.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR PAZ054-055-060>062-070-
     071-101>106.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT MONDAY FOR PAZ054-055-
     060>062-101>103-105.
NJ...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR NJZ001-007>010-012-015.
     WINTER WEATHER ADVISORY UNTIL 8 AM EDT MONDAY FOR NJZ001-007.
DE...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR DEZ001.
MD...WINTER WEATHER ADVISORY UNTIL 8 AM EDT MONDAY FOR MDZ008.
MARINE...GALE WARNING UNTIL 11 AM EDT MONDAY FOR ANZ430-431-451>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ450.

&&

SYNOPSIS...GIGI/NIERENBERG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GIGI
AVIATION...GIGI/NIERENBERG/ROBERTSON
MARINE...GIGI/NIERENBERG/ROBERTSON
HYDROLOGY...
Hazardous weather outlook, Mar 30, 3:48 PM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT SUN MAR 30 2014

NJZ001-312000-
SUSSEX-
348 PM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

PRECIPITATION SHOULD CHANGE TO A WINTRY MIX BEFORE LATE TONIGHT.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE COULD BE A WINTRY EARLY MONDAY MORNING, ESPECIALLY OVER THE
HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-312000-
CARBON-MONROE-
348 PM EDT SUN MAR 30 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...
...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ007>010-012-015-PAZ060>062-070-071-101>106-312000-
NEW CASTLE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
348 PM EDT SUN MAR 30 2014

...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ALSO, PRECIPITATION MIGHT MIX WITH SOME SLEET OR SNOW DURING
HEAVIER INTENSITY MAINLY NORTHWEST OF THE FALL LINE/I95 CORRIDOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016>024-026-027-312000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
348 PM EDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING STORM SYSTEM WILL AFFECT THE REGION INTO TONIGHT
BRINGING MORE PERIODS OF RAIN SOME OF WHICH CAN BE HEAVY AT TIMES.
A TOTAL OF 2 TO 3 INCHES OF RAIN IS POSSIBLE OVER THE WEEKEND,
AND THIS SHOULD RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE.
IN ADDITION, SMALL STREAMS AND CREEKS WILL NEED TO BE WATCHED
ESPECIALLY IF THE HIGHER RAINFALL AMOUNTS ARE MORE WIDESPREAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-451>455-312000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 PM EDT SUN MAR 30 2014

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-312000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
348 PM EDT SUN MAR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF GALE FORCE WIND GUSTS TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR GALE FORCE WIND GUSTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:14 PM EDTRiver Flood WarningPHIBurlington52 hr
Mar 31, 5:33 AM EDTAreal Flood WarningPHIMiddlesex6 hr
Mar 31, 4:30 PM EDTAreal Flood WarningPHICumberland, Salem34 hr

Nearby

Coastal Flood Advisories in New Jersey, 2014Every coastal flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.